# SDR QXEA2017042000300

- Difficulty date: April 13, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 31,760 hours, 32,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT INBD CABIN SEAT TRACK AT Y-9.25, BETWEEN X102.50 AND X228.50. REPLACED LT INBD CABIN SEAT TRACK NR 6 AT Y.9.25 BETWEEN X102.50 AND X228.50 WITH NEW IAW SRM 51-42-05-02-01 AND SRM 51-40-15-02-01 REV 16.
